Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

I am suffering from Losse Motions after Taking of augmentin

I have taken Augmentin and now suffering from loose motions.. I have only taken it for 3 days and doctor has asked to continue for 7 days. Shall I continue or stop using Augmentin. I'm a male of 27 years.
Asked On : Fri, 19 Feb 2010
Answers:  2 Views:  654
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
this is a case of antibiotic induces diarrhea , Continue the treatment as advised by your doctor & also start taking tablet/sachet of sporlac ( one tablet three times after consultation with your doctor )as it helps in reducing antibiotic induces diarrhea.disclaimer
Answered: Fri, 4 Mar 2011
I find this answer helpful
  Anonymous's Response

Ya Augmentin causes many such problems. Yes you should contintue for 7 days. But if the symptoms dont decrease, then you should stop after informing your doc.

Answered: Fri, 19 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor